Heartburn After Taking Laxatives?

Illustration of Heartburn After Taking Laxatives?
Illustration: Heartburn After Taking Laxatives? images-prod.healthline.com

I am 18th, last week I was diagnosed with hemorrhoids, then given a laxative for a week, now it’s almost a week, my stomach feels a little heartburn and it feels like to defecate but it doesn’t come out, it only comes out in the morning (I usually usually defecate in the morning), I try to reduce the dose of the drug (Hesroid Micronized Diosmin-Hesperidin 90:10) which was 2×1 to 1×1, is that okay? What action should I take? Because the control schedule is still 3 days and my stomach feels a little heartburn interfering with my activities, thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

Diosmin-Hesperidin is not a laxative. This drug is given to treat your hemorrhoids and works by reducing inflammation in blood vessels and also restore the normal function of veins (dilation of veins is the cause of the appearance of lumps in hemorrhoids / hemorrhoids). One of the side effects that can arise from the consumption of this drug is indeed a disruption in the digestive tract (abdominal pain or heartburn, nausea, diarrhea), other side effects that may occur are dizziness, headaches, rashes on the skin.


To get good treatment results, you should continue taking the drug according to your doctor's instructions. You can try to take medicine along with food to help reduce side effects. If indeed the side effects of the drug still interfere, you can consult directly with your doctor so that you can evaluate and replace medications that do not have any annoying side effects for you.

So much information from me, hopefully enough answer

: by

Related Question

Overcoming Leucorrhoea That Is Like Water?

Overcoming Leucorrhoea That Is Like Water?

(2 years ago)

Early in the morning, I want to ask, I have several days of vaginal discharge after I tested it with antibiotics but instead of diminishing it became more and more, the texture was...

(2 years ago)

...

Swollen Face After 5 Days Of Taking The Medicine?

Swollen Face After 5 Days Of Taking The Medicine?

(2 years ago)

hello, I want to ask, at that time I gave a doctor from the skin clinic, namely Roacutane, after about 5 days I drank 1 day 1x my face was swollen a bit bad, mw asking if roacutane...

Leave a Reply

Your email address will not be published.